# SDR FDEA201203090854

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS1080-1180  RBL 25 SEAT TRACK HAS CORROSION, NICKS, GOUGES & SCRATCHES.  FABRICATED NEW SEAT TRACK IAW SRM 53-00-52 IAW DWG 144N5021,   MAJOR REPAIR.
